Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized convex functions and second order differential inequalities


Author: Mauricio Matos Peixoto
Journal: Bull. Amer. Math. Soc. 55 (1949), 563-572
DOI: https://doi.org/10.1090/S0002-9904-1949-09246-7
MathSciNet review: 0029949
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 363-371.
  • 2. E. F. Beckenbach and R. H. Bing, On generalized convex functions. Trans. Amer. Math. Soc. vol. 58 (1945) pp. 220-230. MR 13169
  • 3. J. E. Wilkins, The converse of a theorem of Tchaplygin on differential inequalities, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 126-129. MR 19813
  • 4. Mauricio Matos Peixoto, On the existence of derivative of generalized convex functions, Summa Brasiliensis Mathematicae vol. 2 fasc. 3 (to appear). MR 27038
  • 5. E. Picard, Traité d'analyse, vol. 3, Paris, Gauthier-Villars, 1928.
  • 6. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, England, 1934. MR 46395
  • 7. Georges Valiron, Fonctions convexes et fonctions entières, Bull. Soc. Math. France 60 (1932), 278–287 (French). MR 1504995


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09246-7

American Mathematical Society